Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xsmellytacox

Accutane and piercings?

Recommended Posts

I have had my lip pierced for a long time and never had any problems, but I am on day 10 of my accutane course and in the last few days it has been getting really irritated! This morning I woke up and the left side of my lip was HUGE!! I am pretty sure it's not infected but it definitely was irritated so I just took it out :cry: Do you think this was because of the accutane? Has anyone else had similar experiences?

RIP lip stud =/

Share this post


Link to post
Share on other sites

my earlobes started to heal up so i have to keep studs in them at all times.... i assume it is because of the accutane because i never had this problem before. i havent had any trouble with my other piercings though

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×